A 25-year-old female asked:
last week i was treated for gonorrhea, today i found a tampon in me that's been there for 2 weeks. did that make my treatment ineffective?
1 doctor answer
Dr. Brad Goldenberg answered
35 years experience Pediatrics
Risk of bacteria: Having a tampon in too long is more likely to cause a bacterial toxin to accumulate from Staph overgrowth called toxic shock syndrome. Even if you don't have fevers or rashes, go see your OB-Gyne doc and get some medication. Its hard to say how that affected your GC infection, so get some cultures done , may need retrestment for the gonorrhea, Keflex or Vanco for the staph
Answered on Feb 7, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!